# SDR DALA2021112407227

- Difficulty date: November 21, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 68,814 hours, 29,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 L1 FWD EXIT SIGN MISSING. CORRECTIVE ACTION: INSTALLED NEW EXIT SIGN. OPS CHK GOOD. (7085610)
